MAUDE Adverse Event Report: EXACTECH, INC. SMALL POSTERIOR AUGMENT GLENOID PLATE, LEFT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. SMALL POSTERIOR AUGMENT GLENOID PLATE, LEFT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number SMALL POSTERIOR AUGMENT GLENOID PLATE, LEFT
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Periprosthetic fracture (4902)
Date of Event 10/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: 320-31-36 - glenosphere, 36mm 6934513; 320-36-00 - 36mm humeral liner +0 unconstrained 6960268; 300-01-13 - equinoxe, humeral stem primary, press fit 13mm; 320-10-00 - equinoxe reverse tray adapter plate tray +0.
 
Event or Problem Description
As reported, the patient had an initial left tsa on (b)(6) 2021.The patient presented with a coracoid fracture and the fracture was repaired.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
(h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of coracoid fracture during surgery cannot be conclusively determined; however, it is most likely related to the surgical procedure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b3, d8, e1, h6: clinical code, impact code, medical device problem code, component code, type of investigation, investigation findings.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
SMALL POSTERIOR AUGMENT GLENOID PLATE, LEFT
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15417265
Report Number1038671-2022-01110
Device Sequence Number6526203
Product Code PHX
UDI-Device Identifier10885862534880
UDI-Public10885862534880
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSMALL POSTERIOR AUGMENT GLENOID PLATE, LEFT
Device Catalogue Number320-35-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Supplement Date Received by Manufacturer09/22/2022
10/31/2025
Initial Report FDA Received Date09/14/2022
Supplement Report FDA Received Date10/11/2022
10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight76 KG
Patient EthnicityNon Hispanic
Patient RaceWhite